MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned, therefore an evaluation of the actual device was unable to be conducted.A review of the device history record of the product code/lot# combination was conducted with no findings.With no device return, the exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
The user facility reported that the ep (electrophysiology) physician was using a precision device to access a jugular vein in a patient.The physician got access and tried to put the wire into the needle hub.The wire would not enter the needle and they could not get the wire to enter needle tube.They then got a different needle and gained access.The patient was reported to be stable.The procedure outcome was successful.Additional information was received on 9/6/2018: the patient was having an ep (electrophysiology) procedure done.

Brand Name
PINNACLE PRECISION ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7890727
Report Number1118880-2018-00126
Device Sequence Number2488470
Product Code DYB
UDI-Device Identifier00389701010472
UDI-Public00389701010472
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberN/A
Device Catalogue Number70-5130
Device Lot NumberWF16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1